Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 197, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 10, 2010, 6:03 PM CDT for Anoka County, Chisago County, Isanti County, Minnesota. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2010, 6:03 PM CDT (23:03 UTC)
- Expired
- Aug 10, 2010, 6:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anoka County, MN, Chisago County, MN, Isanti County, MN
The radar
The Minneapolis radar (KMPX), 72 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 6:51 PM CDT | TSTM WND GST 68 | Lindstrom, MN | ON HIGHWAYS 8 AND 14. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1574 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
501
WUUS53 KMPX 102303
SVRMPX
MNC003-025-059-102345-
/O.NEW.KMPX.SV.W.0197.100810T2303Z-100810T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
603 PM CDT TUE AUG 10 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ISANTI COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHERN CHISAGO COUNTY IN EAST CENTRAL MINNESOTA...
NORTHEASTERN ANOKA COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 645 PM CDT
* AT 559 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES WEST OF WYOMING...OR ABOUT 17 MILES SOUTHEAST OF
CAMBRIDGE...AND MOVING NORTHEAST AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE...
WYOMING...
STACY...
CHISAGO CITY...
LINDSTROM...
CENTER CITY...
BRANCH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR SOUTHERN MINNESOTA.
&&
LAT...LON 4546 9269 4530 9296 4530 9302 4530 9306
4533 9314 4534 9317 4537 9318 4537 9320
4538 9319 4538 9318 4539 9319 4541 9313
4557 9289
TIME...MOT...LOC 2303Z 229DEG 23KT 4535 9306
WIND...HAIL 60MPH <.75IN
$$1 follow-up statement
308
WWUS53 KMPX 102326
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
626 PM CDT TUE AUG 10 2010
MNC003-102336-
/O.CAN.KMPX.SV.W.0197.000000T0000Z-100810T2345Z/
ANOKA MN-
626 PM CDT TUE AUG 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ANOKA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4546 9269 4530 9296 4537 9296 4541 9295
4542 9296 4545 9303 4547 9303 4557 9289
TIME...MOT...LOC 2326Z 229DEG 23KT 4546 9288
$$
MNC025-102345-
/O.CON.KMPX.SV.W.0197.000000T0000Z-100810T2345Z/
CHISAGO MN-
626 PM CDT TUE AUG 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CHISAGO COUNTY UNTIL 645 PM CDT...
AT 622 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 5 MILES NORTHEAST OF STACY...OR 18 MILES
SOUTHEAST OF CAMBRIDGE...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL CHISAGO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4546 9269 4530 9296 4537 9296 4541 9295
4542 9296 4545 9303 4547 9303 4557 9289
TIME...MOT...LOC 2326Z 229DEG 23KT 4546 9288
WIND...HAIL 60MPH <.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 5:08 PM CDT, 55 minutes earlier.
Area forecast discussion, Aug 10, 5:08 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 508 PM CDT TUE AUG 10 2010 .UPDATED FOR THE 00Z AVIATION DISCUSSION BELOW... .DISCUSSION... SEVERAL FACTORS WILL LEAD TO VERY LOW CONFIDENCE IN THE SHORT TERM AS MOISTURE CONVERGENCE/THETA-E ADVECTION AND CURRENT CONVECTION ACROSS WESTERN MN WILL LEAD TO A DISRUPTION OF POPS/QPF OVERNIGHT. CURRENT REGIONAL RADAR AND WV IMAGERY DOES SHOW THE APPARENT UPPER LOW BEGINNING TO DEVELOP NEAR THE SD/ND/MN BORDER EARLY THIS AFTN. THEREFORE...BEST OVERALL LIFT/MOISTURE ADVECTION WILL BE ACROSS WC MN...AND INTO N MN FOR THE NEXT SEVERAL HRS...WITH FLOODING BECOMING A MAJOR PROBLEM. CONVECTIVE LINE OF STORMS ACROSS SW/WC MN CONTINUES TO BUILD TO THE N/NE...WHICH WILL LEAD TO LIKELY POPS ACROSS SOUTHERN/EC/C MN...AS WELL AS WC WISCONSIN LATER THIS AFTN/EVENING HRS. HOWEVER...MAIN SFC FRONT OR CONVERGENCE LINE...WITH AMPLE MOISTURE IN THE BOUNDARY LAYER...MAY ALLOW FOR MORE DEVELOPMENT ACROSS EASTERN SD/WESTERN MN LATER THIS EVENING. HOWEVER...THIS IS WHERE CONFIDENCE REMAINS LOW AS THE MAIN LIFT WILL BE ACROSS NORTHERN MN. THEREFORE...LATE AFTN/EVENING FORECAST IS BASED ON CURRENT RADAR TRENDS IN THE NEXT 2-3 HRS...WITH ONLY CHC POPS OVERNIGHT IN FAR EASTERN MN/WESTERN WISCONSIN...WITH NIL OR 10-15% IN THE FAR WEST. LATER SHIFTS WILL NEED TO UPDATE IF CONVECTION DECIDES TO DEVELOP IN EASTERN SD THIS EVENING. AFTER TONIGHT...MAIN UPPER LOW WILL BE ACROSS NORTHERN MN/SOUTHERN CANADIAN...WITH ONLY A WEAK CONVERGENCE LINE MOVING ACROSS THE FA. ALTHOUGH THERE REMAINS SOME THREAT OF REDEVELOPMENT WEDNESDAY AFTN...ESPECIALLY IN WESTERN WISCONSIN...AND CENTRAL MN...NOT TO CONFIDENT TO CHG CURRENT FORECAST TRENDS. AFTER WEDNESDAY...MODELS ARE SPEEDING UP THE NEXT SHORT WAVE AND ASSOCIATED LIFT/MOISTURE TO AFFECT THE WESTERN FA BY LATE WEDNESDAY NIGHT/THURSDAY MORNING. ALTHOUGH IT WILL RAIN BY LATE IN THE WEEK...TIMING OF THE ONSET OF CONVECTION REMAINS A PROBLEM. HAVE UPDATED FOR A FASTER SCENARIO FOR SHRA/TSRA IN THE W/SW FA...WITH A CONTINUE CHC THRU LATE FRIDAY. THIS SHORT WAVE BY THE END OF THE WEEK IS FAIRLY STRONG...WITH A STRONG PVA ANOMALY MOVING ACROSS THE DAKOTAS BY LATE FRIDAY AFTN/EVENING. SVR WX IS A GOOD POSSIBILITY...ESPECIALLY IF INSTABILITY AND UPPER DYNAMICS COME TOGETHER DURING PRIME HEATING. SEE LATEST SPC PAGE FOR THE LATEST INFORMATION. AFT SATURDAY...AND INTO TUESDAY...A BROAD AREA OF LOW PRESSURE/UPPER TROUGH/ THAT WILL BE CENTERED ACROSS HUDSON BAY BY EARLY NEXT WEEK...WILL LEAD TO NW FLOW IN OUR REGION...AND A MUCH COOLER/STABLE CANADIAN AIR MASS. ..JLT.. && .AVIATION... /00Z TAF ISSUANCE/ A BAND OF STRONGER THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH PARTS OF EAST CENTRAL...SOUTH CENTRAL MN INTO WEST CENTRAL WISCONSIN TONIGHT WITH SCATTERED SHRAS AND ISOLATED THUNDERSTORMS AFTER THE INITIAL WAVE GOES THROUGH. SFC BOUNDARY AND COOL FRONT SLOWLY MOVING INTO CENTRAL MN OVERNIGHT. MARGINAL WEATHER CONDS IN THE VICINITY OF THE THUNDERSTORMS...MORE WIDESPREAD IFR/MARGINAL FLYING CONDITIONS IN STRATUS/FOG LATER TONIGHT AND EARLY WEDNESDAY MORNING. CONDS IMPROVING TO VFR BY AFTERNOON MOST LOCATIONS. SFC WNDS SOUTHEAST 5 TO 10 KNOTS...THEN BECOMING WEST AFTER THE SFC FRONTAL BOUNDARY PASSES. .KMSP...SEE DISCUSSION ABOVE FOR THE REASON BEHIND THE FORECAST. CEILINGS AND VISBILITIES LOWERING TO MARGINAL TO IFR FLYING CONDITIONS IN STRATUS AND FOG AFTER SHRA/ISOLD TRSA DIMINISH OVER THE AREA LATER THIS EVENING. WINDS SOUTHEAST 5 TO 10 KNOTS...BECOMING WEST AROUND 10 KNOTS WEDNESDAY AFTERNOON. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JLT/JM
Hazardous weather outlook, Aug 10, 12:00 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1200 PM CDT TUE AUG 10 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 111700- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1200 PM CDT TUE AUG 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE WEATHER THREATS. IN ADDITION...ISOLATED TORNADOES ARE POSSIBLE... ACROSS WEST CENTRAL AND SOUTH CENTRAL AREAS OF MINNESOTA INTO EARLY THIS EVENING. TORRENTIAL DOWNPOURS WILL LIKELY ACCOMPANY THE STORMS THIS AFTERNOON AND TONIGHT WITH RAINFALL RATES UP TO 2 INCHES PER HOUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE EAST OF I-35 ON WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED... BUT HEAVY RAIN WILL REMAIN A POTENTIAL THREAT. THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THURSDAY NIGHT INTO SATURDAY... THEN AGAIN ON MONDAY. THERE IS A SLIGHT RISK THAT THE STORMS THURSDAY NIGHT AND FRIDAY COULD BE SEVERE... ALTHOUGH IT IS TOO SOON TO PINPOINT THE LOCATIONS AND SPECIFIC TIME FRAME WHEN SEVERE WEATHER IS MOST LIKELY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Aug 10, 4:26 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
426 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM FUNNEL CLOUD GREEN ISLE 44.68N 94.01W
08/10/2010 SIBLEY MN TRAINED SPOTTER
SOUTHEAST CORNER OF LAKE WASHINGTON ON HWYS 25 AND 5.
&&
KMELocal storm report, Aug 10, 4:41 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
441 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 1 S HAMBURG 44.72N 93.96W
08/10/2010 SIBLEY MN LAW ENFORCEMENT
12 TO 18 INCH DIAMETER TREES DOWN AND POWER LINES DOWN.
&&
DEVINNYSpecial weather statement, Aug 10, 4:58 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 458 PM CDT TUE AUG 10 2010 MNZ052-053-061-102230- ANOKA-CHISAGO-ISANTI- 458 PM CDT TUE AUG 10 2010 AT 455 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTH OF CEDAR. THIS STORM WAS MOVING NORTHEAST AT 30 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BETHEL. EAST BETHEL. ATHENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 4556 9300 4534 9302 4531 9331 4544 9342 TIME...MOT...LOC 2158Z 235DEG 24KT 4537 9328
Special weather statement, Aug 10, 5:34 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
534 PM CDT TUE AUG 10 2010
MNZ091-092-102315-
FARIBAULT-MARTIN-
534 PM CDT TUE AUG 10 2010
AT 531 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES SOUTH OF FAIRMONT...OR 9 MILES EAST OF CEYLON.
THIS STORM WAS MOVING NORTHEAST AT 20 MPH.
WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
EAST CHAIN.
FAIRMONT.
GRANADA.
GUCKEEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4350 9461 4385 9436 4375 9406 4349 9431
4349 9459
TIME...MOT...LOC 2234Z 211DEG 16KT 4353 9444Local storm report, Aug 10, 5:44 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
544 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 5 W ISANTI 45.49N 93.36W
08/10/2010 ISANTI MN LAW ENFORCEMENT
POWER LINES DOWN.
&&
DEVINNYLocal storm report, Aug 10, 5:47 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
547 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL 4 NW LASTRUP 46.08N 94.12W
08/07/2010 M1.00 INCH MORRISON MN TRAINED SPOTTER
0803 PM TORNADO 3 W EVANSVILLE 46.01N 95.75W
08/07/2010 DOUGLAS MN NWS STORM SURVEY
AN NWS STORM DAMAGE SURVEY FROM THE OFFICE IN GRAND FORKS
DETERMINED THAT AN EF-1 TORNADO TOUCHED DOWN IN GRANT
COUNTY AND PRODUCED INTERMITTENT DAMAGE EASTWARD INTO
DOUGLAS COUNTY. DAMAGE IN DOUGLAS COUNTY WAS TREE DAMAGE.
TOTAL PATH LENGTH WAS ABOUT 19 MILES...APPROXIMATELY
THREE AND A HALF MILES IN DOUGLAS COUNTY. TIME AND
LOCATION ARE ESTIMATES OF WHEN THE TORNADO CROSSED INTO
DOUGLAS COUNTY.
0805 PM TORNADO 3 W EVANSVILLE 46.01N 95.75W
08/07/2010 DOUGLAS MN FIRE DEPT/RESCUE
0812 PM TSTM WND DMG EVANSVILLE 46.01N 95.68W
08/07/2010 DOUGLAS MN FIRE DEPT/RESCUE
MOST OF THE CITY LOST POWER.
0812 PM FUNNEL CLOUD 5 SW BERTHA 46.21N 95.14W
08/07/2010 TODD MN EMERGENCY MNGR
NEAR COUNTY RD 22 AND COUNTY RD 1
0817 PM TSTM WND DMG 3 N BRANDON 46.01N 95.60W
08/07/2010 DOUGLAS MN LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0818 PM TORNADO 4 S EVANSVILLE 45.95N 95.68W
08/07/2010 DOUGLAS MN PUBLIC
A BRIEF TORNADO TOUCHDOWN WAS REPORTED BY THE PUBLIC
SOUTH OF EVANSVILLE, NEAR INTERSTATE 94.
0820 PM FUNNEL CLOUD 1 ENE BERTHA 46.27N 95.04W
08/07/2010 TODD MN TRAINED SPOTTER
0820 PM HAIL 1 E BRANDON 45.97N 95.58W
08/07/2010 M1.00 INCH DOUGLAS MN FIRE DEPT/RESCUE
0823 PM FUNNEL CLOUD 5 NW ALEXANDRIA 45.93N 95.45W
08/07/2010 DOUGLAS MN FIRE DEPT/RESCUE
OCCURRED 8 MILES SOUTHWEST OF LAKE MILTONA.
0823 PM FUNNEL CLOUD 13 N ALEXANDRIA 46.06N 95.38W
08/07/2010 DOUGLAS MN FIRE DEPT/RESCUE
FUNNEL CLOUD SIGHTED OVER NORTH END OF LAKE MILTONA.
0826 PM FUNNEL CLOUD 7 W ALEXANDRIA 45.87N 95.52W
08/07/2010 DOUGLAS MN FIRE DEPT/RESCUE
0827 PM FUNNEL CLOUD 7 NW ALEXANDRIA 45.95N 95.48W
08/07/2010 DOUGLAS MN LAW ENFORCEMENT
0837 PM FUNNEL CLOUD ALEXANDRIA 45.87N 95.38W
08/07/2010 DOUGLAS MN LAW ENFORCEMENT
OCCURRED IN NORTHERN PORTION OF CITY.
0841 PM HAIL GARFIELD 45.94N 95.49W
08/07/2010 M1.00 INCH DOUGLAS MN TRAINED SPOTTER
0846 PM TSTM WND GST CARLOS 45.97N 95.29W
08/07/2010 E70.00 MPH DOUGLAS MN LAW ENFORCEMENT
0900 PM HAIL CARLOS 45.97N 95.29W
08/07/2010 M0.75 INCH DOUGLAS MN CO-OP OBSERVER
ESTIMATED WIND 45 MPH AND 1.18 PCPN FROM STORM.
0903 PM HAIL 4 NW LASTRUP 46.08N 94.12W
08/07/2010 M1.00 INCH MORRISON MN TRAINED SPOTTER
0922 PM HAIL 4 NNW PLEASANT LAKE 45.55N 94.32W
08/07/2010 M0.75 INCH STEARNS MN TRAINED SPOTTER
1005 PM TSTM WND GST LASTRUP 46.04N 94.06W
08/07/2010 M59.00 MPH MORRISON MN MESONET
OCCURRED AT MILE POST 140.
1023 PM TSTM WND DMG ST JOSEPH 45.57N 94.32W
08/07/2010 STEARNS MN TRAINED SPOTTER
15 INCH DIAMETER HEALTHY TREE PULLED OUT BY ROOTS. ALSO
NOTED 3/4 INCH HAIL AS WELL.
1030 PM TSTM WND DMG MILACA 45.76N 93.65W
08/07/2010 MILLE LACS MN TRAINED SPOTTER
PATIO AWNING BLOWN AWAY. PORT-A-POTTIES BLOWN OVER. TWO
TO THREE INCH DIAMETER TREE LIMB TWENTY INCHES LONG
SEVERED. PART OF NORTHERN PORTION OF CITY LOST POWER.
1140 PM TORNADO 6 E LUCK 45.58N 92.34W
08/07/2010 POLK WI NWS STORM SURVEY
EXTENSIVE TREE DAMAGE THROUGH TORNADO PATH INCLUDING
HUNDREDS OF TREES SNAPPED AND UPROOTED. STRONGEST DAMAGE
INCLUDED A THREE FEET DIAMETER PINE TREE SNAPPED AND
MULTIPLE TWO FEET DIAMETER TREES SNAPPED AND UPROOTED. IN
ADDITION...STRUCTURAL DAMAGE INCLUDED SHINGLES BLOWN OFF
A ROOF...WINDOWS IN HOUSES AND CARS BLOWN OUT...AND A
WOODEN TRAILER FRAME LODGED IN A TREE.
1140 PM HAIL ELK RIVER 45.33N 93.57W
08/07/2010 M0.88 INCH SHERBURNE MN TRAINED SPOTTER
1157 PM TSTM WND DMG 1 NNW CUMBERLAND 45.55N 92.03W
08/07/2010 BARRON WI NWS STORM SURVEY
DOWNBURST CAUSED EXTENSIVE TREE DAMAGE ONE MILE NORTH
NORTHWEST OF CUMBERLAND INCLUDED SEVERAL LARGE TREES
UPROOTED. ROOF COMPLETELY RIPPED OFF LARGE OUT BUILDING
APPROXIMATELY TWO AND ONE HALF MILES NORTH OF CUMBERLAND.
1157 PM TORNADO 5 NE CUMBERLAND 45.59N 91.95W
08/07/2010 BARRON WI NWS STORM SURVEY
MOST SERIOUS STRUCTURAL DAMAGE INCLUDED A BARN AND GARAGE
DEMOLISHED. EXTENSIVE TREE DAMAGE THROUGH TORNADO PATH
INCLUDING HUNDREDS OF TREES SNAPPED AND UPROOTED.
STRONGEST TREE DAMAGE INCLUDED A FOUR FEET DIAMETER TREE
SNAPPED AND MULTIPLE ONE TO TWO FEET DIAMETER TREES
SNAPPED AND UPROOTED.
&&
DEVINNYThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:33 AM CDT | Areal Flood Advisory | MPX | Faribault, Freeborn, Martin | 3 hr |
| Aug 10, 9:38 AM CDT | Areal Flood Advisory | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more | 3 hr |
| Aug 10, 1:16 PM CDT | Special Weather Statement | MPX | Brown, Redwood | 44 min |
| Aug 10, 2:03 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet, Redwood, Renville | 42 min |
| Aug 10, 2:10 PM CDT | Severe Thunderstorm Warning | MPX | Martin | 65 min |
| Aug 10, 3:06 PM CDT | Special Weather Statement | MPX | Faribault | 54 min |
| Aug 10, 3:57 PM CDT | Special Weather Statement | MPX | Sherburne, Wright | 48 min |
| Aug 10, 4:13 PM CDT | Areal Flood Advisory | MPX | Anoka, Benton, Carver, Chisago, Dakota, Hennepin and 9 more | 3 hr |
| Aug 10, 4:15 PM CDT | Special Weather Statement | MPX | Carver | 45 min |
| Aug 10, 4:50 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs | 55 min |
| Aug 10, 4:58 PM CDT | Special Weather Statement | MPX | Isanti | 32 min |
| Aug 10, 5:34 PM CDT | Special Weather Statement | MPX | Martin | 41 min |
| Aug 10, 6:55 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 65 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.